# SDR VNAA2019082611102

- Difficulty date: August 26, 2019
- Submitted: August 27, 2019
- Operation: Air carrier
- Aircraft: N563NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15350
- Aircraft time: 11,352 hours, 10,264 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 533407
- Part serial: NGL131604
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT OF CLT THE CREW CEREIVED A RED GEAR DISAGREE MESSAGE AND THE GEAR DID NOT RETRACT.  THIS WAS CONFIRMED BY THE TOWER.  THE CREW RAN THE QRH, DECLARED AN EMERGENCY AND RETURNED TO CLT FOR MAINTENANCE.  THEY LANDED SAFELY ON RUNWAY 36R AND TAXIED TO THE GATE. REMOVED AND REPLACED LANDING GEAR SELECTOR VALVE IAW CRJ 900 AMM 32-32-10-000/400-801. OPS CHECK GEAR EXT / RETRACTION SYS GOOD. SELECTOR VALVE LEAK CHECK GOOD.
